Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 13
Published by Univerzita Mateja Bela.
Year of issue 2006.
ISBN 80-8083-379-6
Pages 61
Chief Editor Roman Nedela
Managing Editor Petr Hliněný
Managing Editor Marian Grendár

Full issue can be downloaded here as Download PDF PDF (2 MB).
Contents
1. 
 Pages 3-28
 by Brian A. Davey
 Download Download PDF PDF (324 KB)
 
2. 
 Pages 29-31
 by Ivan Chajda and Radomír Halaš
 Download Download PDF PDF (66 KB)
 
3. 
 Pages 33-55
 by Yan-Quan Feng and Roman Nedela
 Download Download PDF PDF (283 KB)
 
4. 
 Pages 57-61
 by Ondrej Šuch
 Download Download PDF PDF (94 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017